# SDR HALA0700388

- Difficulty date: September 15, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 21,386 hours, 4,158 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 795-1062
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON SEAT TRACK RBL 11 STA 795, 842, 889, 903, 934, 953, 966, 980, 1016, 1044 AND 1062.  REWORKED AREAS WITHIN LIMITS PER SRM 53-00-52.  REWORKED AREAS PRIMED AND PAINTED.
